# SDR XV6A2015051000004

- Difficulty date: May 10, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N661CS
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 106003184
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ON RT WING AT ACCESS PANEL OTBD OF ENGINE.  R & R THE ACCESS PANEL IAW AMM 28-11-01. LEAK CHECKED GOOD.
